Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Algebraic methods for modified orthogonal polynomials

Author: David Galant
Journal: Math. Comp. 59 (1992), 541-546
MSC: Primary 42C05; Secondary 65D20
MathSciNet review: 1140648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some algebraic methods are given to implement Uvarov's extended Christoffel theorem. The stability of the algorithms is discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 42C05, 65D20

Retrieve articles in all journals with MSC: 42C05, 65D20

Additional Information

PII: S 0025-5718(1992)1140648-6
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia